Generalized interlacing inequalities

Chi Kwong Li, Yiu Tung Poon, Nung Sing Sze

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

We discuss some applications of generalized interlacing inequalities of Ky Fan to the study of (a) some classical matrix inequalities and (b) matrix problems in quantum information science.
Original languageEnglish
Pages (from-to)1245-1254
Number of pages10
JournalLinear and Multilinear Algebra
Volume60
Issue number11-12
DOIs
Publication statusPublished - 1 Nov 2012

Keywords

  • eigenvalues
  • Hermitian matrices
  • interlacing inequalities
  • numerical ranges

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this